Patient: I was on Ortho Lo and my Insurance dosent cover it any more so they put me on Lutera. I started Lutera the first day of my period even do I still had 6 inactive pill on the Ortho Lo and did not take any more. I been taking Lutera since May 1 and its now May 13 and I’m still bleeding not much put every now and then, this had never happen to me before. It this normal… should I make and appointment to see my doctor or wait till next month. Please help me out
Doctor: Menstrual irregularities and/or intermenstrual bleeding are common when starting birth control pills or shifting from on e kind to another. It will usually resolve after 3 months. I suggest continue taking the Lutera, maybe your body can adjust to it after 1-2 months. Also, perfect use of the pill is very important. Taking it at the same time everyday will have at least ~99% effectivity. However, if the bleeding persists after the 3rd cycle of pills, you may see your doctor again. I do hope I have answered your question. Take care always.